# SDR SWAA2025122946805

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Ozne 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED TW BS 847 TO BS 867 RBL 19 WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED SHIELD WEB LOCATED BTW BS 847 TO BS 867 RBL 19 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 146A0081; SHEET: 49; REV: A.
